|Table of Contents|

The Exact Domination Number of GeneralizedPetersen Graphs P(n,k)with n=3k(PDF)

《南京师范大学学报》(自然科学版)[ISSN:1001-4616/CN:32-1239/N]

Issue:
2016年02期
Page:
10-
Research Field:
数学
Publishing date:

Info

Title:
The Exact Domination Number of GeneralizedPetersen Graphs P(n,k)with n=3k
Author(s):
Long Yan
Teacher Education Department,Xinjiang Applied Vocational Technical College,Kuitun 833200,China
Keywords:
dominating setdomination numbergeneralized Petersen graph
PACS:
O157.5
DOI:
10.3969/j.issn.1001-4616.2016.02.003
Abstract:
A subset [S?V] is a dominating set of [G=(V,E)] if each vertex in [V\S] is adjacent to at least one vertex in [S]. The domination number of [G] is the cardinality of a minimum dominating set of [G]. Graph domination numbers and algorithms for finding them have been investigated for numerous classes of graphs,usually for graphs that have some kind of tree-like structure. In this paper,we determine that the exact domination number of generalized Petersen graphs [P(n,k)] with [n=3k],[γ(P(n,k))=5n9].

References:

[1] HAYNES T W,HEDETNIEMI S T,SLATER P J. Fundamentals of domination in graphs[M]//Monographs and textbooks in pure and applied mathematics,208. New York:Marcel Dekker Inc,1998.
[2] HAYNES T W,HEDETNIEMI S T,SLATER P J. Domination in graphs,advanced topics[M]//Monographs and textbooks in pure and applied mathematics,209. New York:Marcel Dekker Inc,1998.
[3] BEHZAD A,BEHZAD M,PRAEGER C E. On the domination number of the generalized Petersen graphs[J]. Discrete mathematics,2008,308:603-610.
[4] EBRAHIMI B J,JAHANBAKHT N,MAHMOODIANC E S. Vertex domination of generalized Petersen graphs[J]. Discrete mathematics,2009,309:4 355-4 361.
[5] FU X,YANG Y,JIANG B. On the domination number of generalized Petersen graphs P(n,3)[J]. Ars Combin,2007,84:373-383.
[6] FU X,YANG Y,JIANG B. On the domination number of generalized Petersen graphs P(n,2)[J]. Discrete mathematics,2009,309:2 445-2 451.
[7] YAN H,KANG L,XU G. The exact domination number of the generalized Petersen grapes[J]. Discrete mathematics,2009,309:2 596-2 607.
[8] ZELINKA B. Domination in generalized Petersen graphs[J]. Czechoslovak math J,2002,52(127):11-16.

Memo

Memo:
-
Last Update: 2016-06-30